# SDR 20001222SH007

- Difficulty date: December 14, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N777KU
- Make and model: Beech B90
- Aircraft serial: LJ377
- Engine: Pwa PT6A20
- System (JASC): 2110 · Cabin Compressor System
- Part: Seal
- Condition: Leaking
- Location: Supercharger
- Part time: 1,884 hours
- Component: Supercharger, Godfrey
- Component part number: 126106
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED FLIGHT DUE TO SMELL OF SMOKE IN CABIN.  FOUND SUPERCHARGER SEAL LEAKING OIL INTO AIRCRAFT SILENCER.  THIS MIXTURE OF OIL AND BLEED AIR CAUSED SMOKE TO ENTER CABIN.  (X)
